I did the pre TCA peel prep for a month using Retin A. It made the skin under my eyes very crepey. I then did the Jessner/35 percent TCA and it tightened up the skin although I do have a few lines left. I'm assuming I can start Retin A back up 2 weeks after the peel. Question: Will the new skin under my eyes go through a crepey stage again before getting better? Isn't my skin past getting crepey since I had the strong chemical peel?. Fearing the under eye skin is going to get crepey again.
Will Going Back On Retin A After Doing A 35 Percent Tca Peel Cause The New Skin Under My Eyes To Become Crepey In The Beginning?
- 3 years ago
No doctor answers yet
- 1 comment
You might also like...
Next Step for Crepey Under Eye Skin After Retin A? 1 doctor answer
What is the Best Filler for Wrinkles in the Corners of the Mouth? 5 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.
Retin-A PicturesBefore & afters from doctors (4)
Photos from the community